Loading ...
Sorry, an error occurred while loading the content.

Re: Fwd: Cortisone

Expand Messages
  • elfinmyst@aol.com
    Hi Aslan needs to see the vet. It is possible the depomedrol has pushed him into heart failure and that will need prompt treatment. If there is fluid on his
    Message 1 of 4 , Dec 27, 2011
    • 0 Attachment
      Hi

      Aslan needs to see the vet. It is possible the depomedrol has pushed him
      into heart failure and that will need prompt treatment. If there is fluid on
      his lungs he needs diuretucs and he'll need something to help stabilise his
      heart. It's not uncommon for a heart cat to first present after a shot of
      steroid.

      Lyn

      _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.